# SDR AWXA200600692

- Difficulty date: April 4, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- Aircraft time: 52,899 hours, 23,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53475516212
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING C5 CHECK DISCOVERED CORROSION ON THE DOOR SILL FITTING FROM FR 55 + 14 TO FS  56, Y -607.  MAINTENANCE REMOVED DAMAGED FITTING AND FASTENERS FROM FS 55 + 14 TO FS 56, Y -607 IAW AIRBUS 320 SRM 51-42-11.  NO ALLOWABLE DAMAGE FOUND IN SRM AIRBUS 320.  INSTALLED NEW FITTINGS FROM FS 55 + 14 TO FS 56, Y -607 IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 26-5316-06108-SS9.
